# SDR EISA97074

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Gouged
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE CORRODED ON STRINGER 28R APPROXIMATELY FS 1030.  FABRICATED AND INSTALLED NEW SPLICE SECTION PER SRM 53-10-3.  (M)
